MAUDE Adverse Event Report: DAVIS & GECK CARIBE LTD Endo Clip III; APPLIER, SURGICAL, CLIP

DAVIS & GECK CARIBE LTD Endo Clip III; APPLIER, SURGICAL, CLIP
Model Number 176630B
Medical Device Problem Codes Break (1069); Noise, Audible (3273)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/18/2026
Type of Reportable Event Malfunction
Event or Problem Description
According to the reporter, during a laparoscopic cholecystectomy, on the first firing, when the handle was squeezed, there was a cracking sound and it broken when fired.Used same new device to complete the procedure.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
Endo Clip III
Common Device Name
APPLIER, SURGICAL, CLIP
Manufacturer (Section D)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DR  0101
Manufacturer (Section G)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DR   0101
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view, MN 55112--439
+1(800)646-4633
MDR Report Key50766467
Report Number9612501-2026-02518
Device Sequence Number15870090
Product Code GDO
UDI-Device Identifier10884521047266
UDI-Public(01)10884521047266(17)281130(10)J5M3172Y
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K071406
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Type of Report Initial
Report Date (Section B) 09/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number176630B
Device Catalogue Number176630B
Device Lot NumberJ5M3172Y
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/27/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/18/2026
Initial Report FDA Received Date09/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/19/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown